| Catalog Number |
A0756225G0M03 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it was reported that 2 waveone gold medium 6-file ster 25mm files broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
Additional Manufacturer Narrative
Investigation results summary: (b)(4) unused waveone gold medium files 25mm were returned.Involved instruments that broke during use were not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1897253).The unused files returned were evaluated and were found in compliance with specifications.According to our prescriptions, we can consider that the production batch #1897253 is conforming (representative sample).No fault was found, production meets specifications.Additional information received we received the following information for this complaint: were all broken pieces removed from the patient's mouth? yes.Was further medical or surgical treatment required after the treatment? no.How often was the instrument used before the incident occurred? 0.Used straight from packet as instructed.Was a patient injured? no this is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 4580.Health effect - impact code - 4648.The correct codes for this complaint are: health effect - clinical code - 4582.Health effect - impact code - 2199.This is a follow up report to correct this code.